Convex vNM-stable sets for linear production games
AbstractWe characterize convex vNM-Stable Sets according to von Neumann and Morgenstern for orthogonal linear production games with a continuum of players. The results of [Rosenmüller & Shitovitz, International Journal of Game Theory 29 (2000)] are thereby substantially improved. Simultaneously, this is a corrigendum concerning the proof of a lemma in our first paper.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Bielefeld University, Center for Mathematical Economics in its series Working Papers with number 396.
Length: 9 pages
Date of creation: Jan 2008
Date of revision:
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Einy, Ezra & Holzman, Ron & Monderer, Dov & Shitovitz, Benyamin, 1996. "Core and Stable Sets of Large Games Arising in Economics," Journal of Economic Theory, Elsevier, vol. 68(1), pages 200-211, January.
- Lucas, William F., 1992. "Von Neumann-Morgenstern stable sets," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 17, pages 543-590 Elsevier.
- Hart, Sergiu, 1974. "Formation of cartels in large markets," Journal of Economic Theory, Elsevier, vol. 7(4), pages 453-466, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dr. Frederik Herzberg).
If references are entirely missing, you can add them using this form.